# SDR AUS20010583

- Difficulty date: June 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: NAS71037
- Condition: Wrong Part
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT DECK SIDE WINDOW REPLACEMENT BOLTS TOO LONG. SB DHC8-56-05 SPECIFIES SCREW PNO NAS7103-7 WHICH WHEN FITTED ARE TOO LONG ANDBECOME SHANK BOUND. CONTACT WITH THE AIRCRAFT MANUFACTURER FOUND THAT THE SCREWS SHOULD BE PNO NAS7103-6. THE RETORQUE PERIOD REQUIREMENT IN THE SERVICE BULLETIN IS ALSO SUSPECT BEING STATEDAS AFTER 24 HOURS'.
